Feefo logo

EasyMeds Healthcare LTD

Chlorphenamine 4mg Allergy & Hayfever Relief Tablets - Pack of 28

  • Sale
  • Regular price £2.20



Chlorphenamine Allergy & Hayfever Relief 10mg Tablets

Pictures for illustration purposes only - Brand supplied may vary

Please note that Chlorphenamine cannot be purchased for animal use - A prescription would be required from your Vet

Chlorphenamine is an antihistamine that helps relieve the symptoms of hayfever and other allergies as well as itchy skin rashes, including chickenpox. They can treat the itchiness, redness, swelling, tenderness and irritation caused by:

  • Hayfever and other allergies, e.g. pet, house dust mite and mould spore allergies
  • Skin allergies and dermatitis
  • Insect bites and stings
  • Nettle rash and hives
  • Prickly heat and heat rash
  • Allergic reactions to food, food additives or medicines

Warnings or Restrictions

Do not use if:
•You have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks

•Avoid drinking alcohol with this medicine
•Do not drive or operate machinery if the syrup makes you feel drowsy, dizzy or if you experience blurred vision.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: chlorphenamine maleate 4mg

Other ingredients: See leaflet

Dose

Adults and children over 12 years: 1 tablet 4 to 6 hourly. Maximum daily dose: 6 tablets (24mg) in any 24 hours.

Children aged 6 - 12 years: ½ tablet 4 to 6 hourly. Maximum daily dose: 3 tablets (12mg) in any 24 hours.


Not recommended for children under the age of 6 years.

People who are elderly may be more likely to get side effects including confusion and you may need to take a lower daily dose. Your pharmacist will advise.


Cautions:

  • Avoid drinking alcohol with this medicine.
  • Do not drive or operate machinery if these tablets make you feel drowsy or dizzy.
  • If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking

Do not take if:

  • You have ever had an allergic reaction to antihistamines or to any of the ingredients.
  • You have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks.
  • You are taking other medicines containing other antihistamines, including products for the relief of colds and coughs.
Talk to you doctor or pharmacist before taking if:
  • You have very high blood pressure, heart disease, epilepsy, glaucoma, enlarged prostate, liver disease, bronchitis, asthma or bronchiectasis.
  • You are pregnant or breastfeeding.
  • If you are taking any prescribed medicines; particularly phenytoin (for epilepsy) or medicines for anxiety or to help you sleep.

---


Free standard UK Delivery on all orders over £40

false